Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On fibers of the toric resolution of the extended Prym map


Author: Vitaly Vologodsky
Journal: Proc. Amer. Math. Soc. 132 (2004), 3159-3165
MSC (2000): Primary 14H40; Secondary 14H10
Published electronically: June 2, 2004
MathSciNet review: 2073289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the minimal toric resolution of the extended Prym map. We describe the blowup at certain singular points of the indeterminacy locus of the extended Prym map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14H40, 14H10

Retrieve articles in all journals with MSC (2000): 14H40, 14H10


Additional Information

Vitaly Vologodsky
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Address at time of publication: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Email: vologods@math.uga.edu, vologods@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07464-7
PII: S 0002-9939(04)07464-7
Received by editor(s): August 30, 2002
Received by editor(s) in revised form: July 7, 2003
Published electronically: June 2, 2004
Communicated by: Michael Stillman
Article copyright: © Copyright 2004 American Mathematical Society